| Catalog Number |
6058-0537D |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
10/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: exeter x3 rimfit id40 od56; cat# 63094056; lot# 63094056; v40 cocr lfit head 40mm/+0; cat# 6260-9-140; lot# 6260-9-140.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Postoperative diagnosis: the patient had a left total hip replacement (b)(6) 2010 (outside cors scope).Patient had three falls in 2017 and underwent left hip single- stage revision with irrigation and debridement secondary to left periprosthetic infection (b)(6) 2018.Then patient underwent revision of left hip with femoral stem (b)(6) 2018.